# SDR WVE2002F00021

- Difficulty date: October 25, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N580ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60035031563
- Condition: Cracked
- Location: Fuselage
- Part time: 6,202 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RIGHT SIDE THE FLOOR SUPPORT ANGLE IS CRACKING.  MANUFACTURER TO REVIEW THIS PROBLEM AND DEVELOP A PERMANENT FIX.  REO HAS BEEN ISSUED FOR REPAIRS.
